# SDR P5CA9500032

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS WINDSHIELD WIPER ARM HAS GOUGED FUSELAGE SKIN IN PARKED POSITION.  SMOOTH BLENDED MILD GOUGE OUT PER BOEING SRM 51-10-01, RERIGGED WIPER.
